# SDR ASAA2022030237601

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,372 hours, 9,167 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

SIDE WINDOW ON "R" SIDE OVERHEAT. RAN QRH CHECKLIST - LIGHT WOULD NOT EXTINGUISH. GROUNDED - YES. PRIMARY SENSOR RESISTANCE TEST FAILED, REMOVED TERIMAL D FROM PRIMARY SENSOR & CONNECTED TO SPARE SENSOR TERMINAL, RESISTANCE TEST GOOD & OPS TEST NORMAL B737-900 AMM 30-41-21-760-801.
